# SDR CA130304006

- Difficulty date: February 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,254 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70364101904
- Condition: Failed
- Location: Advanced Graphic
- Part time: 1,343 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO DOWNLOAD ACMF FILES USING CMC TERMINAL OR SD CARD.
